| Model Number |
SY60WF |
| Medical Device Problem Codes |
Break (1069); Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, lens haptic broke off and lens had scratched.The lens appeared defective upon placement.Procedure is completed on the same day.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of qualified associated products.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.File will be reopened when new information is received.The account indicated the use of qualified associated products.The instruction for use (ifu) instructs: the ifu instructs to completely fill the cartridge with ophthalmic viscoelastic device (ovd) immediately prior to loading and delivery of the lens.Do not attempt to load the lens without adequate ovd in the device.Not adequately filling the device with viscoelastic will result in inadequate coverage of lens and the lens fold path with ovd, which may result in damage.The manufacturer internal reference number is: (b)(4).